Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
opulent

Acne caused by mediacation.

Recommended Posts

First post here. I hope I'm in the right area.

I am wondering if anyone has any knowledge on how the prescription medication Adderall effects ance. I have been taking it for months and am wondering if tapering off of it will help my skin. I do know that my skin is easily hurt by medications. I am wondering if Adderall has this effect.

pleae help, thanks in advance. smile.gif

Share this post


Link to post
Share on other sites

First thing I would do is get on that phone and talk to your doctor tell them what is going on and see what can be done or changed.

Let me know what they say.

Share this post


Link to post
Share on other sites
First thing I would do is get on that phone and talk to your doctor tell them what is going on and see what can be done or changed.

Let me know what they say.

Share this post


Link to post
Share on other sites

So, I haven't taken any for a week and I think the redness in my skin has gone slightly down. Maybe I'm just being too hopeful eusa_think.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×